# SDR YENA2022080500751

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A320-232
- Aircraft serial: 05909
- Aircraft time: 32,237 hours, 10,260 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1405, MCO-SDQ. (AIRCRAFT DECLARED AN EMERGENCY) 'BRAKES ALTN LET RELEASED; RESET BSCU IAW AMM 32-42-00. CLEARED ECAM MSG ALL IS OPERATING NORMALLY. A/C OK FOR SERVICE MCC SAI NOTIFIED.'
